# SDR IXXA06SMN243S

- Difficulty date: July 28, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RIGHT HAND HORIZONTAL STABILIZER OUTBOARD LEADING EDGE WITH NON STANDARD REPAIR FROM STATION XFS 272.150 TO STATION XFS 285.000.  REMOVED NON STANDARD REPAIR IAW DC-8 SRM 51-1-21, TRIMMED OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER AND FILLER (AL 7075 T6 0.050”) IAW DC-8 SRM 5-2-1 FIG 4, DC-8 SRM 55-3-1 FIG 1 (SHEET 1-2) ITEM-A.  CLEANED, TREATED AND PRIMED REPAIR AREA, FILLER, AND REPAIR DOUBLER INTERNAL SURFACE IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC-8 SRM 55-2-1 FIG 4, DC-8 SRM 51-1-21A, DC-8 SRM 51-1-21.
